# SDR GTIA2020091735361

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 9,320 hours, 3,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 AND R3 DOOR ASSIST BOTTLE SERVICES.  SERVICED L4 AND R3 DOOR ASSIST BOTTLE TO PROPER PRESS, IAW AMM 52-10-00.  NO LEAKS NOTED.
